# SDR DALA1011353268

- Difficulty date: May 25, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 33,933 hours, 15,220 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MX FOUND ROW 5 PROXIMITY EMERGENCY LIGHT INOPERATIVE. MX REPAIRED BROKEN WIRE AT SEAT LEG CONNECTOR AND PERFORMED FUNCTIONAL CHECK. CHECK WAS NORMAL AND ACFT RETURNED TO SERVICE.
